# SDR SWAA2013061017059

- Difficulty date: May 25, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 5910451509
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK NR 5 CUTOUT CRACKED.  REPAIRED DOUBLER IAW MM AND EA.
